Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 72, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 19, 2013, 2:16 AM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 2:16 AM MDT (08:16 UTC)
- Expired
- May 19, 2013, 3:15 AM MDT
- In force
- 59 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, CO, Kit Carson County, CO
The radar
The Goodland radar (KGLD), 63 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 8.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3640 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
083
WUUS53 KGLD 190816
SVRGLD
COC017-063-190915-
/O.NEW.KGLD.SV.W.0072.130519T0816Z-130519T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
216 AM MDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
EASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 315 AM MDT
* AT 215 AM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF FIRSTVIEW TO 5 MILES NORTHWEST
OF CHEYENNE WELLS TO 5 MILES SOUTHEAST OF CHEYENNE WELLS...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARAPAHOE...BETHUNE AND BURLINGTON.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 420 AND 450.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 142 AND 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3956 10252 3957 10205 3897 10205 3863 10220
3879 10247 3887 10274
TIME...MOT...LOC 0817Z 203DEG 27KT 3893 10257 3888 10242
3878 10227
HAIL...1.00IN
WIND...60MPH
$$
MARTIN3 follow-up statements
859
WWUS53 KGLD 190825
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
225 AM MDT SUN MAY 19 2013
COC017-063-190915-
/O.CON.KGLD.SV.W.0072.000000T0000Z-130519T0915Z/
CHEYENNE CO-KIT CARSON CO-
225 AM MDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KIT
CARSON AND EASTERN CHEYENNE COUNTIES UNTIL 315 AM MDT...
AT 220 AM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF FIRSTVIEW TO 6 MILES NORTHWEST
OF CHEYENNE WELLS TO 5 MILES EAST OF CHEYENNE WELLS...AND MOVING
NORTHEAST AT 30 MPH. OTHER STORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL HAVE DEVELOPED TO THE NORTH OF THIS LINE AS FAR NORTH AS
BETHUNE. THESE STORMS WERE ALSO MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARAPAHOE...STRATTON...BETHUNE AND BURLINGTON.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 420 AND 450.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 142 AND 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3956 10252 3957 10205 3897 10205 3863 10220
3879 10247 3887 10274
TIME...MOT...LOC 0824Z 203DEG 27KT 3897 10257 3893 10239
3883 10224
HAIL...1.00IN
WIND...60MPH
$$
MARTIN703
WWUS53 KGLD 190847
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
247 AM MDT SUN MAY 19 2013
COC017-063-190915-
/O.CON.KGLD.SV.W.0072.000000T0000Z-130519T0915Z/
CHEYENNE CO-KIT CARSON CO-
247 AM MDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KIT
CARSON AND NORTHEASTERN CHEYENNE COUNTIES UNTIL 315 AM MDT...
AT 241 AM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 12 MILES SOUTH OF BETHUNE TO 16 MILES NORTH OF
CHEYENNE WELLS TO 7 MILES NORTH OF ARAPAHOE...AND MOVING NORTHEAST AT
30 MPH. ANOTHER SEVERE STORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
WAS LOCATED 9 MILES NORTH OF BETHUNE AND WAS MOVING NORTHEAST AT 30
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BETHUNE AND BURLINGTON.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 422 AND 450.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 146 AND 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3956 10252 3957 10205 3897 10205 3874 10218
3879 10247 3899 10263
TIME...MOT...LOC 0846Z 203DEG 27KT 3917 10242 3908 10231
3898 10216
HAIL...1.00IN
WIND...60MPH
$$
MARTIN341
WWUS53 KGLD 190911
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
311 AM MDT SUN MAY 19 2013
COC017-063-190921-
/O.EXP.KGLD.SV.W.0072.000000T0000Z-130519T0915Z/
CHEYENNE CO-KIT CARSON CO-
311 AM MDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES WILL EXPIRE AT 315 AM MDT/415 AM
CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 3956 10252 3957 10205 3897 10205 3874 10218
3879 10247 3899 10263
TIME...MOT...LOC 0911Z 203DEG 27KT 3934 10232 3925 10221
3915 10206
$$
MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 11:29 PM MDT, 2 hours 47 minutes earlier.
Area forecast discussion, May 18, 11:29 PM MDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1129 PM MDT SAT MAY 18 2013 .SHORT TERM...(THIS AFTERNOON THROUGH SUNDAY) ISSUED AT 1142 AM MDT SAT MAY 18 2013 DRY LINE FAINTLY DETECTABLE ON KGLD RADAR AT 1745Z FROM NEAR ST FRANCIS SOUTHWEST TO BURLINGTON AND THEN SOUTH TOWARDS CHEYENNE WELLS. IT APPEARS TO BE SLOWLY MIXING EAST INTO KANSAS AND SHOULD BE THE INITIATING MECHANISM FOR THUNDERSTORMS THIS AFTERNOON. EXTREME INSTABILITY WILL EXIST EAST OF THE DRY LINE AND STORMS WILL QUICKLY GO SEVERE WITH VERY LARGE HAIL POSSIBLE. DEEP LAYER SHEAR IS BEST FURTHER EAST FOR ROTATING STORMS...BUT EVEN NEAR THE DRY LINE SHEAR MAY BE SUFFICIENT FOR A SUPERCELL TO DEVELOP. AS A RESULT...THERE MAY BE A TORNADO OR TWO IN THE AREA BEFORE ALL IS SAID AND DONE. STORMS WILL MOVE NORTHEAST THROUGH THE AFTERNOON AND EVENING HOURS ENDING BY MIDNIGHT. THERE WILL BE A LULL IN PRECIPITATION OVERNIGHT AND INTO SUNDAY MORNING. HOWEVER...WITH UPPER SYSTEM SLOW TO MOVE OUT WILL SEE SCATTERED SHOWERS/THUNDERSTORMS DEVELOP ONCE AGAIN SUNDAY AFTERNOON. INSTABILITY IS NOT NEARLY AS IMPRESSIVE ON SUNDAY...IN FACT IN WESTERN AREAS THERE IS LITTLE TO NO SURFACE BASED INSTABILITY FORECAST...BUT CANT RULE OUT A SEVERE STORM OR TWO PRIMARILY IN THE FAR EASTERN COUNTIES FROM MCCOOK TO HILL CITY WITH HAIL UP TO THE QUARTER SIZE THE MAIN THREAT ON SUNDAY AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 105 PM MDT SAT MAY 18 2013 SUNDAY NIGHT-TUESDAY...UPPER LOW WILL BE OVER THE AREA THROUGH THE PERIOD PROVIDING FOR BELOW NORMAL DAYTIME HIGHS AND NORMAL OVERNIGHT LOWS. NOT MUCH IN THE WAY OF PRECIPITATION TIL MONDAY AFTERNOON THROUGH TUESDAY WHEN CLOUDS AND LIFT INCREASE AS A VORT MAX OR SERIES OF VORT MAXES MOVE ACROSS THE AREA AROUND THE UPPER LOW. TUESDAY NIGHT-SATURDAY...UPPER LOW LIFTS AWAY FROM THE AREA AT THE BEGINNING OF THE PERIOD LEAVING DRY CONDITIONS. FOR WEDNESDAY NIGHT THROUGH SATURDAY FORECAST AREA UNDER UPPER RIDGING AHEAD OF A LARGE UPPER TROUGH ACROSS THE NORTHWEST. VARIOUS DISTURBANCES MOVE INTO THE AREA UNDERNEATH THE RIDGE IN WHATS LOOKS LIKE A MONSOON SEASON PATTERN. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH MUCH OF THE PERIOD. TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1129 PM MDT SAT MAY 18 2013 THUNDERSTORMS HAVE REDEVELOPED BEHIND COLD FRONT IN EASTERN COLORADO...AND SHORT RANGE GUIDANCE SHOWS THIS ACTIVITY SPREADING EAST WITHIN VICINITY OF KGLD BY 08Z. COULDNT RULE OUT THUNDERSTORMS AT KCMK...HOWEVER WITH FRONT POSSIBLY SLOWING DOWN BEFORE REACHING THE TERMINAL AND INSTABILITY DECREASING AFTER 09Z...THIS ACTIVITY MAY NOT HOLD TOGETHER. DECIDED TO ONLY INCLUDE MENTION OF VCTS AT KGLD FOR NOW. THERE SHOULD BE A BREAK IN ACTIVITY IN THE MORNING BEFORE SCATTERED THUNDERSTORMS REDEVELOP WITH UPPER LOW CENTER SHIFTING EAST MIDDAY SUNDAY. ANY THUNDERSTORMS SUNDAY AFTERNOON SHOULD DISSIPATE BY EARLY EVENING. OTHER PRIMARY AVIATION CONCERN IS FOG POTENTIAL WITH MOIST LOW LEVELS AHEAD OF COLD FRONT POSSIBLY SUPPORTING PATCHY/LIGHT FOG DEVELOPMENT WITHIN VICINITY OF KMCK THROUGH 14Z. WASNT CONFIDENT ENOUGH TO GO LOWER THAN MVFR CIG/VIS FOR KMCK DURING THIS ISSUANCE. PROGRESSION OF FRONT/THUNDERSTORMS WILL HAVE LARGE IMPACT ON WHETHER THIS FOG DEVELOPS OR NOT AT KMCK. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...024 LONG TERM...99 AVIATION...DR
Hazardous weather outlook, May 18, 8:33 PM MDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 833 PM MDT SAT MAY 18 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191515- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 833 PM MDT SAT MAY 18 2013 /933 PM CDT SAT MAY 18 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL REDEVELOP LATE THIS EVENING ACROSS EASTERN COLORADO AND MOVE EAST INTO NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND GUSTY WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THE BEGINNING OF THE WEEK AS AN UNSETTLED PATTERN REMAINS OVER THE AREA. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
In the hours before
Special weather statement, May 18, 11:10 PM MDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1110 PM MDT SAT MAY 18 2013
COZ090-190545-
YUMA COUNTY-
1110 PM MDT SAT MAY 18 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 1107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF YUMA...MOVING NORTH AT 15
MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
&&
LAT...LON 4044 10265 4043 10237 4012 10254 4017 10279
4045 10277 4045 10271 4044 10267
TIME...MOT...LOC 0510Z 202DEG 14KT 4022 10264
LUNDQUISTLocal storm report, May 18, 11:14 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1114 PM MDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL YUMA 40.12N 102.72W
05/18/2013 E1.00 INCH YUMA CO EMERGENCY MNGR
&&
MKLocal storm report, May 18, 11:14 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...RESENT
NATIONAL WEATHER SERVICE GOODLAND KS
1114 PM MDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL YUMA 40.12N 102.72W
05/18/2013 E1.00 INCH YUMA CO EMERGENCY MNGR
&&
MKSpecial weather statement, May 19, 12:30 AM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1230 AM MDT SUN MAY 19 2013
COZ090-NEZ079-190700-
DUNDY-YUMA COUNTY-
1230 AM MDT SUN MAY 19 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO AND DUNDY
COUNTY IN SOUTHWEST NEBRASKA...
AT 1228 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ECKLEY TO 8 MILES
NORTH OF PARKS...MOVING NORTHEAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
&&
LAT...LON 4035 10204 4035 10148 4004 10171 4003 10268
4045 10238 4045 10205
TIME...MOT...LOC 0630Z 211DEG 33KT 4014 10253 4017 10176
ROBINSONSpecial weather statement, May 19, 1:47 AM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 147 AM MDT SUN MAY 19 2013 COZ092-190815- CHEYENNE COUNTY- 147 AM MDT SUN MAY 19 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO... AT 142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF KIT CARSON...MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3904 10265 3885 10215 3862 10265 3876 10280 TIME...MOT...LOC 0747Z 229DEG 21KT 3875 10263 MARTIN
Special weather statement, May 19, 2:07 AM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
207 AM MDT SUN MAY 19 2013
COZ091-190845-
KIT CARSON COUNTY-
207 AM MDT SUN MAY 19 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 203 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BETHUNE...MOVING NORTH AT 20 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3957 10251 3957 10244 3951 10223 3920 10241
3926 10263
TIME...MOT...LOC 0808Z 201DEG 17KT 3932 10248
MARTINThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 11:08 PM MDT | Special Weather Statement | GLD | Yuma | 37 min |
| May 18, 11:10 PM MDT | Special Weather Statement | GLD | Yuma | 35 min |
| May 18, 11:17 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 43 min |
| May 18, 11:25 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 35 min |
| May 18, 11:47 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 43 min |
| May 19, 1:47 AM MDT | Special Weather Statement | GLD | Cheyenne | 28 min |
| May 19, 2:07 AM MDT | Special Weather Statement | GLD | Kit Carson | 38 min |
| May 19, 4:31 PM MDT | Special Weather Statement | GLD | Kit Carson | 79 min |
| May 19, 4:49 PM MDT | Special Weather Statement | GLD | Kit Carson | 21 min |
| May 19, 5:06 PM MDT | Special Weather Statement | GLD | Kit Carson | 19 min |
| May 19, 5:11 PM MDT | Special Weather Statement | GLD | Kit Carson | 39 min |
| May 19, 5:30 PM MDT | Special Weather Statement | GLD | Kit Carson | 30 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.